# SDR DALA2019052803296

- Difficulty date: May 25, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 68,246 hours, 26,321 cycles
- System (JASC): 5270 · Door Warning System
- Part: Mechanism
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5642, L/P 5633142) "KNUCKLE KNOCKER " EXTENDS TOO FAR OUT WHEN ARMED AT 1L DOOR. ADJUSTED 1L DOOR MANUAL ARMED WARNING MECHANISM IAW AMM 52-12.
